MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0634
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is not sold in us and is 510(k) exempt.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient had a burn by the recorder while sleeping.The patient stated that burn ointment was applied to the burned area.The customer did not find physical or heat damage to the recorder, and the study was competed and was uploaded successfully.The recorder worked correctly during the previous procedure.There was no repeat procedure necessary.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel and the sample that arrived.One bravo capsule and one bravo delivery device were received for evaluation.A review of the product expiration date discovered this product was used before the expiration date.The returned sample met specification as received by medtronic.The visual inspection found no notable conditions.The customer reported bravo fail to attach to patient's esophagus.The investigation of the returned equipment did not identify anything that would have caused or contributed to the reported event.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient had a burn by the recorder while sleeping.The patient stated that burn ointment was applied to the burned area.The sales representative stated that the customer did not find physical or heat damage to the recorder, and thestudy was competed and was uploaded successfully.The recorder worked correctly during the previous procedure.There was no repeat procedure necessary.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key9317938
Report Number9710107-2019-00547
Device Sequence Number10923643
Product Code FFT
UDI-Device Identifier07290101369691
UDI-Public07290101369691
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0634
Device Catalogue NumberFGS-0634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/01/2019
12/01/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date12/03/2019
03/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight72